# SDR DXTA2025010701863

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- Aircraft time: 14,685 hours, 9,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED TO TEST ON PREFLIGHT.  LIGHTS DO NOT ILLUMINATE IN ARM POSITION.  LIGHTS FUNCTION NORMALLY WHEN SELECTED ON.   PERFORMED EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. OPS CHECK GOOD. IAW TC-FLT-33-1001.
